# SDR FDEA2020090822153

- Difficulty date: September 2, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 34,869 hours, 19,011 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUSTY/METALLIC SMOKE SMELL IN COCKPIT DURING TAKEOFF ROLL UP TO 5000FT.  AT THE SAME TIME THE AURAL ALTITUDE WARNING WAS CONSISTENTLY BLARING, THEN COMPLETELY STOPPED.  NO AURAL WARNING ABOVE 20K.  CREATED NEW WRI 22-XX-XXXX FOR ALTITUDE ALERT AURAL WARNING PORTION OF WRITE UP.  OPERATED A/C PACKS AT VARIOUS TEMPS.  CHECKED AVIONICS COMPARTMENT FOR ANY SIGNS OF BURNED MATERIAL, NO ODORS OR DAMAGE NOTED TO ANY EQUIPMENT.  UNABLE TO REPRODUCE ANY SMELLS.  A/C IS OKAY FOR SERVICE, PER STANDARD PRACTICES.
